# SDR YENA2024013100218

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: CRACK ON LH WING UPPER SKIN PANEL T/E BTW RIB 15-17; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00005) REF TOMX W/O# 2452. N/R# 00027. LH WING UPPER SKIN PANEL T/E BTW RIB 15-17 WAS REPAIRED  PER EMB 190 SRM 57-50-01 REPAIR 51P.
